Join the 'Suboxone' group to help and get support from people like you.
Suboxone Questions (Page 7)
We found 2100 questions associated with the 'Suboxone' topic.
I found out by accident looking on pilll identifier that methocarbamol can ease the withdrawl process from opiates. It no doubt would ease the withdrawl from subutex or suboxone also which are ...
Posted 17 Dec 2011 • 3 answers
My doctor gave me 15 tramadol for my stress fractures in my back. I am currently tapering suboxone at .5 mg. Will this tramadol help me with the WD from suboxone? Will the tramadol affect the ...
Posted 1 Mar 2012 • 2 answers
Posted 14 Jul 2010 • 4 answers
I've been on suboxone program for a week, 16 mg per day, and today after seeing my doc, I took 40 mg of oxy (what I used to do) to try to get feeling good but I didn't (had read on the ...
Posted 28 Jun 2010 • 2 answers
153 in one side & on other side a moon logo they're orange oval
Posted 28 Oct 2015 • 1 answer
Posted 11 Aug 2011 • 2 answers
I am an RN and cant seem to find out the answer for pt. having a urine test, only a blood test which looks to be about 24 days or so. please help ASAP
Posted 25 Sep 2011 • 3 answers
how long do you have to wait to switch from the subutex to the suboxone?? I just don't want to feel like sh*t coming off of the methadone after 3 years... I am so ready to get over feeling like ...
Posted 25 Jan 2010 • 6 answers
I switched from methadone to suboxone, we waited 3 days but still threw me into the worst withdrawals. I have kept taking subs no for about 3 weeks and i dont feel all great like everyone says, ...
Posted 10 Sep 2011 • 2 answers
And if anyone does, what do you do for them? Let me try and explain. It feels like the bones in my feet are being twisted and contorted out of position. And when it's really bad I can see my ...
Posted 27 Dec 2011 • 4 answers
I heard a rumor about this, last week. Does anyone know if it's true? I tend to doubt it, although I wish it was true. I personally see no reason why any doc with a DEA license can't ...
Posted 20 Sep 2011 • 4 answers
I take 2mgs of sub strip a day. I have to spit cuz migraines. How can I get the most out of my dose?
I feel like my dose is wearing off after a few hours. I believe its because I have to spit. I get migraines anyway so I cannot swallow my dose or I am severely ill. My question is how can I get the ...
Posted 11 Apr 2015 • 6 answers
my son's doctor put him on this knowing he is a recovering addict to opiates, and I think this is a dangerous thing to do, what is your oppinion on this
Posted 12 Jun 2011 • 2 answers
Ask a Question
Related Condition Support Groups
Suboxone Patient Information at Drugs.com
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)